MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd synapsys¿ there was misassociation of one sample.No patient impact reported.The following information was provided by the initial reporter: "customer is reporting description of lis transmission hx from one of the technologists "the tech skipped a culture (70ob23677545) and when the new patient populated on the kiestra screen (10ob23682401), it didn't populate on the cerner screen.The tech then resulted the culture and the results went to the previous culture which was skipped.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: this statement is to summarize the investigation of a complaint involving bd synapsys.According to the information provided, the customer reported that they had an lis transmission issue.This resulted in incorrect results reporting in the lis.No other issues were reported.During investigation, bd found out that the customer resulted the incorrect culture.This was due to a workflow issue as they did not wait until the lis screen changed.Synapsys worked as designed.This was an unconfirmed failure of a bd product.Review found complaints of this type were under statistical control for the month of september.Additionally, no adverse trend was identified for reports of this type.Device history record review was not applicable as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.However, as there is no evidence of any new adverse trend, hazard, or risk, no additional action is currently indicated.

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17835521
Report Number1119779-2023-01033
Device Sequence Number7760502
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public00382904441500
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown